# SDR IPXA1568765

- Difficulty date: August 18, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR LEVER WOULD NOT MOVE TO UP POSITION IN FLIGHT.  AFTER REPEATED ATTEMPTS, GEAR HANDLE WAS PLACED IN DOWN POSITION.  FINAL ATTEMPT TO RAISE GEAR WAS SUCCESSFUL.  GEAR DISAGREE EICAS WAS DISPLAYED DURING INTIAL ATTEMPTS.  LOCK OVERIDE WAS NOT USED.    R & R RT MAIN GEAR NR 2 SYS TRUCK NOT TILTED SENSOR IAW AMM 32-09-07-2.  OPS CHECK NORMAL IAW 32-31-00-5. THIS CLEARS M460366. PLACARD REMOVED.
